| Catalog Number |
18965035S |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text: device disposition is unknown.
Event or Problem Description
As reported: "distal screw breakage.The surgery was performed for reasons not due to the rupture of the screw and it still had to be done.The operative time extension had no consequences for the patient." 4/23/2024 - update: the clinician also states that the operation on (b)(6) 2024 was performed for reasons not due to the breakage of the screw (removal of tibial nail) and that the breakage of the screw only caused an extension of the surgical times (as the broken screw caused difficulties in removal).
Event or Problem Description
As reported: "distal screw breakage.The surgery was performed for reasons not due to the rupture of the screw and it still had to be done.The operative time extension had no consequences for the patient." on 4/23/2024 - update the clinician also states that the operation of (b)(6) 2024 was performed for reasons not due to the breakage of the screw (removal of tibial nail) and that the breakage of the screw only caused an extension of the surgical times (as the broken screw caused difficulties in removal).
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.